İçereği Atla
ALKA-SELTZER PLUS Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct, Orange

Price:

19,65 €


ALKA-SELTZER PLUS Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct, Orange

https://nutricity.cy/shop/brsrm2ybdn6beydx-alka-seltzer-plus-severe-cold-flu-medicine-citrus-effervescent-tablets-nasal-sinus-congestion-sneezing-runny-nose-cough-sore-throat-fever-headache-and-body-aches-pains-48ct-orange-135879 https://nutricity.cy/web/image/product.template/135879/image_1920?unique=18d93d9
(0 review)
14 sold in last 24 hours

Stock Expiry Date: 06-09-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • *Use this cold and flu medicine as directed.
  • Our Severe Cold & Flu medicine formula provides unbeatably fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever.
  • Cold and Flu medicine for adults and children 12 years and older
  • This cold remedy for adults and children 12 years and older quickly dissolves in water and instantly ready to start working so you can get back to your busy life
  • Each cough and cold box has 24 Sachets each containing 1 individually wrapped dose (2 effervescent cold tablets), which makes it easy to carry with you on the go
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.

19,65 € 19.65 EUR 19,65 € Vergi Dahil

Not Available For Sale

(0,41 € / Units)
2 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand Brand Brand
  • Unit Count
  • Form
  • Ağırlık
  • Ürün Faydaları
  • Madde Sayısı
  • Üretici yapımcı
  • Malzemeler
  • Ürün Türü
  • Ürün için özel kullanımlar
  • Aktif Malzemeler
  • UPC
  • Paket Türü Adı
  • Hedef seyirci
  • Net İçerik
  • Marka adı
  • Age Range Description
  • Konteyner Türü
  • 1.
  • Ek Özellikler
  • Hedef Body Part

Bu kombinasyon mevcut değil.

Bize Ulaşın
Cold & Flu Relief
Malzemeler Magnezyum stearate, Kalsiyum Silicate, Maltodextrin, lezzetler, Sucralose., sodyum Bikarbonat, FD&C Red #40, Mannitol, Dimethicone, FD&C Yellow #6, Acetaminophen 250mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg. anhydrous citric acid, potassium bicarbonate. povidone
Aktif Malzemeler Acetaminophen 250 Mgg, Dextromethorphan Hydrobromide 10 Mg, Chlorpheniramine maleate 2 mg, Phenylephrine hydrochloride 5 mg
Paket Türü Adı Box Box, Sachet
Konteyner Türü Box Box, sachet
Brand Brand Brand ALKA-SELTZER PLUS
Unit Count 48 Kont
Form Effervescent Tablet
Ağırlık 7.05
Ürün Faydaları Cold And Flu Control
Madde Sayısı 1 1 1
Üretici yapımcı Bayer Sağlık LLC
Ürün Türü Cold & Flu Relief
Ürün için özel kullanımlar Cough
UPC 016500596110
Hedef seyirci Unisex-Adults
Net İçerik 1 Count
Marka adı ALKA-SELTZER PLUS
Age Range Description Yetişkin Yetişkin Yetişkin
1. 3.86 x 3.23 x 4.33 inches
Ek Özellikler Fast-Acting
Hedef Body Part Back
  • Buy Four or More Offer

    4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız

  • Next Purchase Offer
    Bir sonraki alışverişinizde %5 indirim kazanın.
  • Ships From(Cyprus)
    Siparişler Brooklyn, ABD'den işlenir ve gönderilir.

  • Delivery Offer(Cyprus)
    200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
Delivery Detail
Tahmini teslimat süreleri: 12-26 gün (Uluslararası). 3-6 gün (Yerli)
Safe Checkout
Garantili Güvenli Ödeme
Return Policy

30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.

Free Return Pickup
Ücretsiz iade alımı mevcut
İadeleri kapınızdan ekstra bir ücret ödemeden halledeceğiz.
SKU
BRSRM2YBDN6BEYDX
Kategori
Sağlık Bakımı , Over-Counter İlaçları , Cough & Cold , Cold & Flu Relief
Barcode
016500596110
Tags

 

ALKA-SELTZER PLUS Severe Cold & Flu Medicine for adults and children 12 years and older - the comprehensive solution for cold and flu symptoms relief. This cold and flu medicine is specially designed to provide fast and effective relief for nasal congestion, sinus pressure, runny nose, and other cold symptoms. The PowerFast Fizz Effervescent Cold Tablets quickly dissolve in water, and are instantly ready to start working, making it a convenient and hassle-free option for on-the-go relief. These cold tablets dissolve quickly in hydrating water and are instantly ready to start working. This cold and flu medicine for adults (and children 12 years and older) has improved flavor, less sodium & is aspartame free. Each cold relief dose is individually wrapped and transforms in just 4oz of water into a fast, liquid medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms: Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains

Important information

Ingredients

Acetaminophen 250mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg. anhydrous citric acid, calcium silicate, dimethicone, FD&C red #40, FD&C yellow #6, flavors, magnesium stearate, maltodextrin, mannitol, potassium bicarbonate. povidone, sodium bicarbonate, sucralose.

Directions

Do not take more than the recommended dose: adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.86 x 3.23 x 4.33 inches; 7.05 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.